home > pill identifier and drug identification

Consumer

User Reviews & Ratings - irbesartan oral


Read user comments about the side effects, benefits, and effectiveness of irbesartan oral.

Overall User Ratings

39 Total User Reviews

User Reviews

1-5 of 34 Next»
Condition: High Blood Pressure
9/22/2016 5:34:55 PM

Reviewer: barb, 75 or over on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
upset stomach, bad taste in mouth, cough. the bad taste stays most of the time

Condition: High Blood Pressure
6/10/2016 5:21:27 PM

Reviewer: SARA, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
FOR THE FIRST TWO WEEKS IT LOOKED OK, BUT AFTER THAT MY MUSCLES BECAME WEAK AND PAINFUL, I WALK FEELING PAIN IN MY LEGS AND HAVE NO ENERGY. WILL GO TO THE DOCTOR TO CHANGE THIS MED.

Condition: High Blood Pressure
1/22/2016 12:16:09 PM

Reviewer: LB, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Within one month of starting irbesartan, my hair started falling out and continued to do so until I stopped taking it and went back to my brand name drug. Upon stopping irbesartan, my hair grew back in.

Condition: High Blood Pressure
1/4/2016 4:48:47 PM

Reviewer: susangg, 55-64 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I was taking 150 mg and it was increased by 75 mg to 225 and I think my hair is falling out! Anyone else have such a problem!!!

Condition: High Blood Pressure
6/15/2015 11:50:17 AM

Reviewer: HMH, 65-74 Male on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Quickly brought BP down, have cut pill into three and BP is 125/80,I am 71. HOWEVER,I am having severe discomfort with burning sensations in arms and chest,weird feelings,like skin on fire,have lost lots of energy. Am meeting with the Specialist to discuss,maybe I can go off meds totally?? Three Months on.

1-5 of 34 Next»

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit www.FDA.gov/medwatch or call 1-800-FDA-1088.